# SDR AU000909

- Difficulty date: September 6, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Duct
- Part number: 311178001
- Condition: Cracked
- Location: Turbine Section
- Part time: 22 cycles
- Component: Turbine Section, Pwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TURBINE DUCT ASSEMBLY CRACKED.  SAME PROBLEM HAD OCCURRED 21.6 HOURS PREVIOUSLY (REF:  AU000908).  INVESTIGATION FOUND THE FOLLOWING PROBLEMS:  1.  SECOND STAGE SUNGEAR HEAVY WEAR AND SPALLING.   2. SECOND STAGE PLANETARY GEARS (5OFF) HEAVY WEAR AND SPALLING.  3.  FRONT REDUCTION GEARBOX CASE NR 5 BEARING JOURNAL WORN (LOOSE  BEARING).  4.  FIRST STAGE CARRIED OVER LIMITS ON BALANCE.  5.  ZERO TORQUE ON NR 5 BEARING RETAINING BOLTS.  (X)
